# SDR USAA2010061591129

- Difficulty date: May 24, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - EXCESSIVE PLAY ON RIGHT AFT NOSE LANDING GEAR DOOR POSITION NR 4 HINGE FITTING.  REPLACED RIGHT AFT NOSE LANDING GEAR DOOR POSITION NR 4 HINGE FITTING IAW A319 CMM 52-82-32.
